# SDR AUS20031133

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Binding
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTROL SYSTEM BINDING AT RT PEDAL HALF TRAVEL.  INVESTIGATION FOUND CONTROLS BINDING ON NR 4 DRIPSHIELD LOCATED IN FIRST CLASS CEILING AREA.
